MathSciNet Relay Station
MathSciNet bibliographic data
MR2225408 (2006m:35319) 35Q53 (76B03 76B15)
Dai, Hui-hui; Kwek, Keng-Huat; Gao, Hong-jun; Qu, Chao-chun On the Cauchy problem of the Camassa-Holm equation. Front. Math. China 1 (2006), no. 1, 144–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement